T Nation

Early Cycle Issues

Please forgive me for this being my first post, I couldn’t gain access to my old account.

Some background info:
Age-28
Height-6’1
Weight-220 @ 12% BF
Cycle History-2 Previous (one @ 500mg/week Test Prop, one @ 650mg/week Test C, both with Nolva PCT; no issues or sides)

Current Cycle-750mg/week Test Prop w small frontload for 10 weeks, just started Adex at 0.5mg EOD (currently 1.5 weeks in), will be doing Nolva PCT, and HCG blast.

My previous cycles [2+ years ago] I only experienced mild testicular atrophy (normal), and a bit of back acne, and mild bloating…all of which I considered to be part of the process. My education was obviously lacklustre as I should have been running at least a mild Adex dose during.

My issue now at less than 1.5 weeks in is that I feel a small-hard bump under my left nipple, these is no increased sensitivity, itchiness or other signs. From my reading this seems to be gyno related, but everyone I’ve talked to seems skeptical as I’m just over a week in and running no other compounds. What are your thoughts? Should I increase Adex dosage, wait it out, start Nolva?

Thanks in advance guys.

20 mg nolva a day for 1-2 weeks. See if the bump dissipates

Yea, do a nolva protocol. I have one saved somewhere from a vet here but I can’t find it right now. Whatever you do, DONT RUN HCG DURING PCT. Use Nolva until the bump disappears. Also make sure it’s actually gyno related and not you being paranoid.

Thanks guys, I recall reading something about the potential of “crashing” taking nolva on cycle this early, since I’m just over a week in-so my question was more, is this rare (gyno symptoms a week in)?, and is there a better way to handle it than nolva?